Alert archive / Wisconsin / Tornado Warnings in 2019

Tornado Warning 6, NWS Green Bay, WI

July 20, 2019Outagamie County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this tornado warning at Jul 20, 2019, 11:03 AM CDT for Outagamie County, Waupaca County, Wisconsin. It was in force for 27 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2019, 11:03 AM CDT (16:03 UTC)
Expired
Jul 20, 2019, 11:30 AM CDT
In force
27 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Outagamie County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 59 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 11:03 AM CDTFUNNEL CLOUDWeyauwega, WI
Jul 20, 11:05 AM CDTTORNADO3 Ssw New London, WITORNADO ON THE GROUND SOUTH OF NEW LONDON. TORNADO CROSSED FROM WAUPACA INTO OUTAGAMIE COUNTY. TREES AND A FEW POWER POLES SNAPPED. PARTIAL DAMAGE TO SIDING AND ROOFS. PRELIMINARY RATING-EF1.
Jul 20, 11:10 AM CDTTSTM WND DMGNew London, WITIME ESTIMATED BY RADAR. NUMEROUS TREES DOWN WITHIN THE TOWN. MAJOR DAMAGE REPORTED. MANY STREETS COVERED WITH DOWNED TREES AND LIMBS. POWER IS OUT.
Jul 20, 11:14 AM CDTFUNNEL CLOUDDale, WI
Jul 20, 11:17 AM CDTFUNNEL CLOUDGreenville, WI
Jul 20, 11:18 AM CDTTORNADO2 S Stephensville, WITORNADO ON THE GROUND EAST OF HORTONVILLE. 3 TO 4 POWER POLES SNAPPED, CAR PORT DESTROYED, 2 OUTBUILDINGS PARTIALLY DAMAGED, SEVERAL TREES SNAPPED, PARTIAL LOSS OF SIDING TO 2 HOUSES AND CAMPER OVERTURNED. PREMINARY RATING-EF1.
Jul 20, 11:22 AM CDTTORNADO2 Ne Greenville, WITORNADO ON THE GROUND JUST NORTHEAST OF GREENVILLE. PARTIAL LOSS OF ROOF COVERING AND SIDING OF HOUSE. LARGE TREE LIMBS BROKEN AND POWER POLE BROKEN. PRELIMINARY RATING-EF0.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 9:05 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2357 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

998 
WFUS53 KGRB 201603
TORGRB
WIC087-135-201630-
/O.NEW.KGRB.TO.W.0006.190720T1603Z-190720T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Green Bay WI
1103 AM CDT Sat Jul 20 2019

The National Weather Service in Green Bay has issued a

* Tornado Warning for...
  Central Waupaca County in northeastern Wisconsin...
  Western Outagamie County in northeastern Wisconsin...

* Until 1130 AM CDT.

* At 1102 AM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located near
  Waupaca, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  New London around 1115 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Fitzgerald Corners, Northport, Sugar Bush, Greenville, Shiocton, Wolf
River Bottoms Wildlife Area, Hortonville, Stephensville, Ogdensburg
and Medina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4455 8914 4462 8861 4425 8843 4424 8893
TIME...MOT...LOC 1602Z 254DEG 35KT 4436 8895 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

EB
2 follow-up statements
148 
WWUS53 KGRB 201615
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1115 AM CDT Sat Jul 20 2019

WIC087-135-201630-
/O.CON.KGRB.TO.W.0006.000000T0000Z-190720T1630Z/
Waupaca WI-Outagamie WI-
1115 AM CDT Sat Jul 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
SOUTHEASTERN WAUPACA AND WESTERN OUTAGAMIE COUNTIES...
        
At 1112 AM CDT, a radar confirmed tornado was located over New 
London, or 16 miles northwest of Appleton, moving east at 55 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Towns in the path of these embedded tornadoes include Fitzgerald 
Corners, Northport, Sugar Bush, Greenville, Shiocton, Wolf River 
Bottoms Wildlife Area, Hortonville, Stephensville, Medina and Deer 
Creek Wildlife Area.  

Be prepared for damaging strightline winds and brief embedded 
tornadoes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4452 8891 4462 8861 4425 8843 4424 8874
TIME...MOT...LOC 1612Z 254DEG 47KT 4437 8870 

TORNADO...OBSERVED
HAIL...<.75IN

$$

EB
861 
WWUS53 KGRB 201626
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1126 AM CDT Sat Jul 20 2019

WIC087-135-201633-
/O.EXP.KGRB.TO.W.0006.000000T0000Z-190720T1630Z/
Waupaca WI-Outagamie WI-
1126 AM CDT Sat Jul 20 2019

...THE TORNADO WARNING FOR SOUTHEASTERN WAUPACA AND WESTERN OUTAGAMIE
COUNTIES WILL EXPIRE AT 1130 AM CDT...
    
The Tornado Warning that was previously in effect has been reissued 
for Outagamie and western Brown until noon CDT. Please refer to that 
bulletin for the latest severe weather information.

Remember, a Tornado Warning is in effect.  Significant damaging 
straightline winds and embedded weak tornadoes are approaching the 
Green Bay metro area.  

LAT...LON 4452 8891 4462 8861 4425 8843 4424 8874
TIME...MOT...LOC 1623Z 254DEG 35KT 4440 8857 

$$

EB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at Jul 20, 6:58 AM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jul 20, 6:58 AM CDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
658 AM CDT Sat Jul 20 2019

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Sunday
Issued at 327 AM CDT Sat Jul 20 2019

The main forecast problem of the day will be the potential for
strong to severe thunderstorms across central and east-central
portions of the area this afternoon into this evening. Heavy
rainfall with any storms will also be a concern, with the soils
being saturated from the storms Friday night.

IR imagery this morning shows widespread cloud cover shifting off
into lower MI with additional cloud cover developing across southern
MN into west-central WI. WV imagery shows the next shortwave/MCS
over the Dakotas early this morning, drifting eastward. Radar
imagery shows some isolated to scattered showers developing along
the boundary in central to east-central WI. Temperatures are running
in 60s north to the low and mid 70s central into east-central, while
dewpoints continue to run in the 60s to low 70s respectively.

Today: A weak surface trough/frontal boundary, draped across central
into east-central WI, will drift slowly to the southeast this
afternoon into this evening as a cold front sags southeastward from
northwest WI. At the same time, a shortwave over the Dakotas this
morning, is expected to slide eastward, reaching northeast Wisconsin
around 18Z. Isolated to scattered showers and thunderstorms will be
possible throughout the day along the aforementioned convergence
zone across central into east-central Wisconsin. In addition, the
shortwave passing through the area this afternoon will help to
steepen lapse rates and increase the amount of instability (CAPE) in
the atmosphere, mainly along and south of the southward sagging cold
front. Models are depicting around 1500 to 2500 J/kg of MUCAPE in
these areas during the afternoon. This, coupled with deep layer
shear values in the 35 to 45 knot range, will lead to strong to
severe thunderstorm potential near and just south of the front. The
main threats will be hail and gusty thunderstorm winds. In fact, SPC
has highlighted this area with a marginal to slight risk of severe
storms in the Day 1 outlook. Heavy rainfall will be a concern as
well with PWAT values running around 1.5 to 2 inches across central
into east-central Wisconsin. These areas picked up 1 to 3 inches of
rain from the Friday night storms, so conditions will be favorable
for flash flooding in those area. Instability tapers off across the
northern portions of the area, which may lead to mainly showers;
however, the shortwave moving through during the afternoon may
steepen lapse rates enough for some isolated to scattered
thunderstorms. Temperatures will be kept a bit cooler with the more
widespread cloud cover. High temperatures are expected to be in the
upper 70s north to the low 80s south.

Tonight into Sunday: The aforementioned shortwave will slide east of
the area this evening as the cold front sags farther to the south.
This will help to gradually decrease the chances for showers and
especially thunderstorms (and severe threat) this evening. Most
places will see precipitation end by the early overnight hours,
especially the north half of the CWA, north of HWY29. Drier air
and high pressure will build across the area late tonight and
linger through the day Sunday, continuing the break in
precipitation. It will feel much more comfortable as well with
high temperatures in the upper 70s to around 80 and dewpoints
falling into the 50s to around 60. Overnight lows will drop into
the 50s to around 60, warmest east-central.

.LONG TERM...Sunday Night Through Friday
Issued at 327 AM CDT Sat Jul 20 2019

Forecast concerns mainly revolve around timing precip chances over
the next week as the region transitions to northwest flow aloft, and
more seasonable weather.  Will continue to use a blend of the ecmwf
and gfs.

Sunday night through Monday night...Shortwave energy will be passing
across the area on Sunday night marking the transition to northwest
flow in the middle and upper levels.  Some moisture above 700mb will
accompany the wave and soundings look favorable for a few light high
based showers, particularly over central to east-central WI.  The
chance for spotty showers should exit by early Monday morning as
drier air pushes in from the northwest. High pressure will then move
into the region for Monday and Monday night, which looks quiet and
comfortable.  No significant changes to temps.

Rest of the forecast...Models continue to indicate that weak
shortwave energy will be diving across the area during the Tuesday
to Wednesday time period.  These shortwave impulses could generate a
few showers and storms, though some indications that precip chances
will be tied to the diurnal cycle (higher chances in the afternoon
and early evening).  The flow eventually flattens on Thursday before
turning to the southwest ahead of the next shortwave and cold front.
This front will likely bring the next widespread chance of showers
and storms around next Friday.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 657 AM CDT Sat Jul 20 2019

Relatively benign conditions are expected this morning outside of
some scattered showers and an isolated thunderstorms with MVFR
ceilings. Heavier showers and thunderstorms are again possible on
this afternoon, mainly across central and east-central Wisconsin.
Hi-res models are in better agreement on developing this activity
during the afternoon hours, generally in the 18-21Z time frame.
Therefore kept a TEMPO group in the southern TAF sites during
this time frame. The convection could reduce conditions to MVFR or
even IFR in the heaviest rainfall. Although there is a marginal
risk for severe weather, the best chance looks to be to the south.

.KOSH...Intermittent showers and isolated thunderstorms will
linger through most of the morning hours. Heavier showers and
thunderstorms will likely move through Oshkosh site later this
afternoon. Some of these could be strong to severe with gusty
winds being the main threat. The most favorable timing for
thunderstorm activity this afternoon is between 18-21Z. Quieter
weather is then expected for Sunday into next week.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Cooley
LONG TERM......MPC
AVIATION.......Cooley
Hazardous weather outlook, Jul 20, 3:39 AM CDT, 7 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
339 AM CDT Sat Jul 20 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-210845-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
339 AM CDT Sat Jul 20 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

The chance of thunderstorms will continue at times today through
this evening. Some thunderstorms may become strong to severe and
produce large hail, damaging winds and torrential rainfall. The
greatest risk of severe weather and flash flooding will be south
of WI-29.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible Friday into Friday night. It is too
early to determine if these storms will pose a severe weather
threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into this evening.

LMZ521-522-541>543-210845-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
339 AM CDT Sat Jul 20 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

There is a chance of strong to severe thunderstorms this afternoon
into this evening. The storm may produce hail and gusty winds that
will pose a threat to boaters.

Boaters should be alert for rapidly changing weather conditions.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible Friday into Friday night that may pose
a hazard for boaters.

Cooley/MPC

In the hours before

Local storm report, Jul 20, 10:45 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1045 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     TSTM WND GST     6 N STEVENS POINT       44.60N 89.56W
07/20/2019  M56 MPH          PORTAGE            WI   TRAINED SPOTTER

            VEHICLE PULLED OVER ON INTERSTATE 39 NORTH OF STEVENS
            POINT. ALSO TORRENTIAL RAIN AND WIND ROCKING VEHICLE.

&&

KLJ
Local storm report, Jul 20, 10:48 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1048 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     TSTM WND DMG     8 N STEVENS POINT       44.63N 89.56W
07/20/2019                   PORTAGE            WI   TRAINED SPOTTER

            LARGE TREE DOWN ON INTERSTATE 39 SOUTHBOUND LANE ABOUT 8
            MILES NORTH OF STEVENS POINT.

&&

KLJ
Local storm report, Jul 20, 10:50 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1050 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     TSTM WND DMG     ARNOTT                  44.45N 89.43W
07/20/2019                   PORTAGE            WI   TRAINED SPOTTER

            TREES DOWN. ESTIMATED WINDS OF 90 MPH.

&&

BERSCH
Local storm report, Jul 20, 10:52 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1052 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     TSTM WND DMG     1 SSW DANCY             44.67N 89.69W
07/20/2019                   PORTAGE            WI   TRAINED SPOTTER

            LAKE DUBAY COUNTY PARK. NUMEROUS TREES DOWN. ESTIMATED
            WINDS OF 70 MPH.

&&

BERSCH
Local storm report, Jul 20, 11:01 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1101 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     TSTM WND GST     WAUSAU                  44.96N 89.63W
07/20/2019  M74 MPH          MARATHON           WI   ASOS

&&

RICHM
Local storm report, Jul 20, 11:03 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1103 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     TSTM WND DMG     AMHERST                 44.45N 89.28W
07/20/2019                   PORTAGE            WI   TRAINED SPOTTER

            DEBRIS FLYING ACROSS ROAD. ESTIMATED 80 MPH WINDS.

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:17 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Portage, Wood73 min
Jul 19, 7:25 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Oneida65 min
Jul 19, 7:50 PM CDTFlash Flood WarningGRBOneida115 min
Jul 19, 8:12 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Marathon, Marinette, Menominee and 3 more63 min
Jul 19, 8:20 PM CDTSpecial Marine WarningGRB115 min
Jul 19, 8:23 PM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Portage, Shawano, Waupaca, Wood52 min
Jul 19, 8:26 PM CDTTornado WarningGRBMarathon, Portage, Shawano, Waupaca34 min
Jul 19, 8:57 PM CDTTornado Warning Tornado observedGRBOutagamie, Shawano, Waupaca33 min
Jul 19, 9:08 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Marinette, Oconto, Shawano67 min
Jul 19, 9:10 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Outagamie, Portage, Shawano and 4 more50 min
Jul 19, 9:31 PM CDTAreal Flood AdvisoryGRBPortage, Waupaca, Wood111 min
Jul 19, 9:40 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more50 min
Jul 19, 9:44 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie101 min
Jul 19, 10:09 PM CDTSpecial Marine WarningGRB111 min
Jul 19, 10:17 PM CDTSevere Thunderstorm WarningGRBDoor43 min
Jul 19, 10:25 PM CDTAreal Flood AdvisoryGRBCalumet, Manitowoc, Waushara, Winnebago2 hr
Jul 19, 10:32 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Winnebago43 min
Jul 19, 10:56 PM CDTSpecial Weather StatementGRBWinnebago34 min
Jul 20, 8:00 AM CDTFlash Flood WatchGRBBrown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more7 hr
Jul 20, 8:57 AM CDTSpecial Weather StatementGRBKewaunee33 min
Jul 20, 9:51 AM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood54 min
Jul 20, 9:53 AM CDTFlash Flood WarningGRBMarathon, Portage, Shawano, Waupaca, Waushara, Wood5 hr
Jul 20, 10:34 AM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 3 more56 min
Jul 20, 10:44 AM CDTSpecial Marine WarningGRB2 hr
Jul 20, 10:46 AM CDTTornado WarningGRBPortage, Waupaca29 min
Jul 20, 10:48 AM CDTFlash Flood WarningGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Menominee and 6 more4 hr
Jul 20, 11:21 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 3 more54 min
Jul 20, 11:22 AM CDTTornado Warning Tornado observedGRBBrown, Outagamie38 min
Jul 20, 11:35 AM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano40 min
Jul 20, 11:47 AM CDTTornado WarningGRBBrown, Kewaunee, Manitowoc43 min
Jul 20, 11:58 AM CDTSevere Thunderstorm WarningGRBDoor62 min
Jul 20, 12:14 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc31 min
Jul 20, 12:42 PM CDTSpecial Marine WarningGRB56 min
Jul 20, 12:55 PM CDTSevere Thunderstorm WarningGRBDoor24 min
Jul 20, 1:25 PM CDTSpecial Weather StatementGRBPortage, Shawano, Waupaca, Waushara65 min
Jul 20, 2:04 PM CDTSpecial Weather StatementGRBBrown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more56 min

Nearby

Tornado Warnings in Wisconsin, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.